MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFÉ GEN. 2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04810716190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas integra 400 plus is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable low creatinine jaffé gen.2 results from 17 patient samples tested on the cobas integra 400 plus.Please refer to the attachment "(b)(6) in the medwatch for the table containing the highlighted questionable low results that did not match the patients' histories.
 
Additional Manufacturer Narrative
The field service engineer (fse) inspected the module and no issues were detected.A test version was updated.The customer did not report any other issues.Based on the information provided, the investigation did not identify a product problem.

Brand Name
CREATININE JAFFÉ GEN. 2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20727050
Report Number1823260-2024-03356
Device Sequence Number8922719
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number04810716190
Device Lot Number78847601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient SexMale